MathSciNet Relay Station
MathSciNet bibliographic data
MR2179355 (2006f:37052) 37E05 (37B05 37B20 37B55)
Fabbri, Roberta; Jäger, Tobias; Johnson, Russel; Keller, Gerhard A Sharkovskii-type theorem for minimally forced interval maps. Topol. Methods Nonlinear Anal. 26 (2005), no. 1, 163–188.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement